MAUDE Adverse Event Report: Edwards Lifesciences IRV PRESSURE CONTROLLER KIT; PLETHYSMOGRAPH, IMPEDANCE

Edwards Lifesciences IRV PRESSURE CONTROLLER KIT; PLETHYSMOGRAPH, IMPEDANCE
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the pressure controller it gave inaccurate readings.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Additional fda product codes include: dxn- system, measurement, blood-pressure, non-invasive dqk- computer, diagnostic, programmable qaq- adjunctive predictive cardiovascular indicator dxg- computer, diagnostic, pre-programmed, single-function the device is not expected to return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.An engineering evaluation will be initiated to assess for any manufacturing related processes which could be correlated to the reported lot number.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
PRESSURE CONTROLLER KIT
Common Device Name
PLETHYSMOGRAPH, IMPEDANCE
Manufacturer (Section D)
Edwards Lifesciences IRV
1 edwards way
irvine CA 92614
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50774245
Report Number2015691-2026-18562
Device Sequence Number15824681
Product Code DSB
UDI-Device Identifier00690103193473
UDI-Public00690103193473
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown